Neuropathy in my feet
Sep 5, 2003
Hello For many years I have had some significant neuropathy in my feet. My Doc and I have tried to eliminate the "D" drugs in an effort to stop this. I am still on a low dose of ddi, as this seems to be one drug that I have some sensitivity to. I have taken neurontin for some time. I am taking 900mg a day. He recently told me to double this and we will see if the situation gets any better. My question is this: he also told me to pick up some Zostrix cream and to try that as well. Do you know if that is effective?
PS. Also, if you have any other suggestions for me I would appreciate it.
Response from Dr. Henry
Getting off the D drugs is stil a good idea. Increased Neurontin may help. Zostrix /lidocaine topical helps some. Use of vitamins/mineral/anti-oxidants may help some (see John Kaiser's book Healing HIV or the www.daair.org website for some ideas). Getting help from a pain specialist is often helpful for me. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can Macrobid Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.